# SDR CA140630004

- Difficulty date: June 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE AUTOFEATHER SYS DID NOT ARM UPON SETTING TAKEOFF POWER.  THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE GATE. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE AUTOFEATHER UNIT BEFORE THE ACFT WAS RETURNED TO SERVICE.
